# SDR IPXA2025082300630

- Difficulty date: August 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,841 hours, 11,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 145T86055
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PLATE, AFT WING TO BODY LOWER KEELBEAM AFT SECTION.   INSTALLED NEW PLATE IAW SRM 51-40-02-0G REV 93, & DWG 145T8610, SHT 9, REV D & 145T8610, SHT 13, REV B.
